# SDR ABXA9600579

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591140617
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LONGERON 4L CRACKED AT STA 160.  REPAIRED IAW DC-9 SRM 51-30-2 AND 51-30-5.
